Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 5, NWS Springfield, MO

March 10, 2010Douglas County, Howell County, Ozark County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 10, 2010, 7:46 PM CST for Douglas County, Howell County, Ozark County, Missouri. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2010, 7:46 PM CST (01:46 UTC)
Expired
Mar 10, 2010, 8:02 PM CST
In force
16 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 7:46 PM CSTHAIL 1Tecumseh, MOSHERRIFF CHIEF DEPUTY DRIVING HOME TO TECUMSEH FROM GAINSVILLE REPORTED QUARTER SIZED HAIL ON WAY HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 3:42 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1999 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WFUS53 KSGF 110146
TORSGF
MOC067-091-153-110230-
/O.NEW.KSGF.TO.W.0005.100311T0146Z-100311T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  WEST CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 830 PM CST.

* AT 743 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 5 MILES EAST OF TECUMSEH...OR 22 MILES SOUTHWEST OF WEST
  PLAINS...MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE CAULFIELD...DORA...SILOAM SPRINGS...
  SYCAMORE AND TECUMSEH.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3685 9223 3685 9202 3654 9213 3655 9233
TIME...MOT...LOC 0146Z 200DEG 21KT 3660 9219

$$

HATCH
2 follow-up statements
037 
WWUS53 KSGF 110153
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CST WED MAR 10 2010

MOC067-091-153-110230-
/O.CON.KSGF.TO.W.0005.000000T0000Z-100311T0230Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
753 PM CST WED MAR 10 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHEASTERN OZARK...WEST CENTRAL HOWELL AND SOUTHEASTERN DOUGLAS
COUNTIES...

AT 752 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 10 MILES SOUTH OF DORA...OR 19 MILES WEST OF WEST
PLAINS...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE DORA AND SILOAM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR SOUTHEASTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS
AND SOUTHERN MISSOURI.

&&

LAT...LON 3658 9213 3659 9225 3685 9223 3685 9202
TIME...MOT...LOC 0154Z 200DEG 21KT 3664 9217

$$

HATCH
547 
WWUS53 KSGF 110202
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CST WED MAR 10 2010

MOC067-091-153-110212-
/O.CAN.KSGF.TO.W.0005.000000T0000Z-100311T0230Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
802 PM CST WED MAR 10 2010

...THE TORNADO WARNING FOR NORTHEASTERN OZARK...WEST CENTRAL HOWELL
AND SOUTHEASTERN DOUGLAS COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR SOUTHEASTERN MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEAST KANSAS
AND SOUTHERN MISSOURI.

LAT...LON 3658 9213 3659 9225 3685 9223 3685 9202
TIME...MOT...LOC 0202Z 200DEG 21KT 3668 9215

$$

HATCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:01 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Mar 10, 6:01 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CST WED MAR 10 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

INTENSE CELL HAS DEVELOPED JUST SOUTH OF JOPLIN AT 2330Z AHEAD OF
SURFACE LOW PRESSURE TRACKING FROM NORTHEAST OKLAHOMA TOWARD
SOUTHEAST KANSAS. AN ATTENDANT DRY EXTENDED SOUTH ACROSS EASTERN
OKLAHOMA. ADDITIONAL CONVECTION WILL LIKELY DEVELOP AHEAD OF THE
DRY LINE AS IT PUSHES NORTHEAST TOWARD THE OZARKS. SOME BACKING OF
LOW LEVEL WINDS HAVE RESULTED IN ENHANCED LOW LEVEL HELICITIES AND
0-1KM SHEAR JUST AHEAD OF THE LINE OF DEVELOPING CONVECTION. THIS
WILL ENHANCE THE POTENTIAL OF AN ISOLATED TORNADO ACROSS FAR
SOUTHWEST MISSOURI EARLY THIS EVENING.

ADDITIONAL CONVECTION DEVELOPING OVER NORTHERN ARKANSAS WILL ALSO
SPREAD NORTH INTO SOUTH CENTRAL MISSOURI BY MID EVENING. THIS AREA
WILL HAVE TO BE MONITORED CLOSELY AS SURFACE MOISTURE WILL
GRADUALLY INCREASE.

WHILE INSTABILITY WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING...SYNOPTIC
SCALE FORCING WILL INCREASE AS AN UPPER LOW LIFT NORTH INTO
EASTERN KANSAS AND A POWERFUL 80 KT MID LEVEL JET STREAKS INTO THE
REGION.

THIS WILL MAINTAIN THE RISK OF DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE MAINLY
EARLY THIS EVENING.

FOSTER

&&

.DISCUSSION...

THE MAIN FORECAST FOCUS IN THIS PACKAGE WILL DEAL WITH
THUNDERSTORMS AND SEVERE POTENTIAL LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS.

CURRENTLY...STRONG UPPER LEVEL LOW IS LOCATED ACROSS THE TEXAS
PANHANDLE...WITH THE ASSOCIATED SURFACE LOW PRESSURE LOCATED
ACROSS CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE SYSTEM STRONG
AND GUSTY WINDS HAVE OCCURRED ACROSS THE AREA. MOISTURE IS SLOWLY
ADVECTING NORTH...BUT IS SLOW TO SPREAD INTO THE AREA. VERY WARM
CONDITIONS ARE OCCURRING AS TEMPERATURES ARE IN THE 70S.

THE UPPER LEVEL LOW WILL BEGIN TO LIFT TO THE NORTHEAST THIS
AFTERNOON. MOISTURE WILL CONTINUE TO ADVECT NORTH AHEAD OF THIS
SYSTEM...HOWEVER JUST HOW FAR NORTH IT WILL BE ABLE TO MAKE IT IS
IN QUESTION. WIND SHEAR IS QUITE STRONG ACROSS THE AREA AS AN
UPPER LEVEL JET IS PUSHING INTO THE REGION. INSTABILITY HAS
INCREASED ACROSS THE AREA AS A RESULT OF THE WARM TEMPERATURES.
MOISTURE IS LIMITED ESPECIALLY ACROSS THE NORTHERN AND WESTERN
PORTIONS OF THE CWA. THIS MAY LIMIT THE SEVERE POTENTIAL IN THESE
AREAS. A FEW STORMS HAVE BEEN ABLE TO DEVELOP ACROSS NORTHEAST
OKLAHOMA AND SOUTHEAST KANSAS THIS AFTERNOON. OTHER ACTIVITY TRIED
TO DEVELOP IN THIS REGION BUT HAS STRUGGLED. WITH STEEP LAPSE
RATES AND COOL TEMPERATURES ALOFT...THERE WILL BE A DECENT HAIL
THREAT LATE THIS AFTERNOON/EARLY THIS EVENING IF ANY STORMS THAT
CAN MAINTAIN THEMSELVES ACROSS THE FAR WESTERN CWA. WITH THE LARGE
DEW POINT DEPRESSIONS ACROSS THIS AREA...THE TORNADO THREAT WILL
BE LIMITED.

AS THE SURFACE LOW LIFTS TO THE NORTH...A DRY LINE/COLD FRONT
WILL QUICKLY RACE ACROSS THE AREA TONIGHT AND INTO THE OVERNIGHT
HOURS. THERE COULD BE SCATTERED ACTIVITY AHEAD OF THE LINE LATE
THIS AFTERNOON AND EVENING...AGAIN WITH THE MAIN HAZARD BEING
LARGE HAIL. THINK A LINE OF STORMS WILL EVENTUALLY FORM...HOWEVER
JUST WHERE THAT IS GOING TO BE IS THE QUESTION. RIGHT NOW THE
BETTER MOISTURE IS ACROSS NORTHERN ARKANSAS AND SOUTH CENTRAL AND
SOUTHEASTERN MISSOURI. MAY ONLY SEE SCATTERED ACTIVITY UNTIL THE
DRY LINE GETS INTO THE BETTER MOISTURE...WHERE A SQUALL LINE WILL
LIKELY DEVELOP BY THE MID EVENING HOURS. THEN THE LINE SHOULD RACE
ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN
HAZARD WITH THE LINE WILL BE STRONG WINDS.

THERE WILL BE STRONG WIND SHEAR ACROSS THE AREA ASSOCIATED WITH THE
UPPER LEVEL JET AND THE UPPER LEVEL LOW...SO MESOVORTEX
DEVELOPMENT WILL BE POSSIBLE WITHIN THE LINE. AN ISOLATED TORNADO
CANNOT BE RULED OUT IF ENOUGH MOISTURE CAN MAKE IT INTO THE
AREA. THE BEST SEVERE POTENTIAL WILL LIKELY BE ALONG AND SOUTH OF
HIGHWAY 60 WHERE THE BETTER MOISTURE WILL BE. AGAIN THE MAIN
HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL WITH ANY DISCRETE
CELLS AND STRONG STRAIGHT LINE WINDS ASSOCIATED WITH THE SQUALL
LINE.

THE LINE OF STORMS SHOULD PUSH EAST OF THE AREA BY TOMORROW
MORNING. THE UPPER LEVEL LOW WILL LINGER OVER THE CENTRAL U.S.
THROUGH MUCH OF THE WEEKEND...WITH COOL AND CLOUDY CONDITIONS AND PERIODS
OF LIGHT RAIN OR DRIZZLE THROUGH THE WEEKEND. THE LOW FINALLY
MOVES OFF TO THE EAST EARLY NEXT WEEK. WE WILL REMAIN IN NORTHWEST
FLOW THROUGH MID WEEK...WHICH WILL RESULT IN NEAR TO BELOW NORMAL
TEMPERATURES.

WISE

&&

.AVIATION...
A SURFACE LOW WILL TRACK INTO SOUTHEAST KANSAS THIS EVENING WHILE
A SQUALL LINE PUSHES ACROSS THE REGION. GUSTY WINDS IN EXCESS OF
40 KTS AND MVFR CONDITIONS MAY ACCOMPANY THESE STORMS. CONDITIONS
WILL IMPROVE LATE TONIGHT AS THE STORMS MOVE EAST.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 10, 7:30 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CST WED MAR 10 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
730 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS
 OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING
 INTO THE OVERNIGHT HOURS. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING
 WINDS IN EXCESS OF 70 MPH...AND AN ISOLATED TORNADO WILL ALL BE
 POSSIBLE WITH THE STORMS.

 A LINE OF SCATTERED STORMS WILL TRACK ACROSS THE OUTLOOK AREA
 TONIGHT WHILE ADDITIONAL STORMS INCREASE IN COVERAGE ACROSS SOUTH
 CENTRAL MISSOURI.

 THE HIGHEST RISK OF SEVERE WILL TRANSITION TO SOUTH CENTRAL
 MISSOURI EAST OF HIGHWAY 65 FROM MID EVENING INTO THE OVERNIGHT
 HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT MAINLY ACROSS
 PORTIONS OF SOUTHERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Mar 10, 6:46 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CST WED MAR 10 2010

MOZ093-101-110115-
NEWTON MO-MCDONALD MO-
646 PM CST WED MAR 10 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN NEWTON AND MCDONALD COUNTIES
UNTIL 715 PM CST...

AT 644 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
STARK CITY TO 7 MILES NORTHWEST OF POWELL TO 5 MILES SOUTHEAST OF
PINEVILLE...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ANDERSON...FAIRVIEW...GOODMAN...GRANBY...
LANAGAN...NEWTONIA...PINEVILLE...POWELL...RITCHEY...ROCKY COMFORT...
STARK CITY...STELLA AND WENTWORTH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

ANGLE
Local storm report, Mar 10, 7:01 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             2 W GAINESVILLE         36.60N 92.46W
03/10/2010  E0.75 INCH       OZARK              MO   BROADCAST MEDIA

&&

GAEDE
Special weather statement, Mar 10, 7:19 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CST WED MAR 10 2010

MOZ092-110145-
WRIGHT MO-
719 PM CST WED MAR 10 2010

...SIGNIFICANT WEATHER ALERT FOR WRIGHT COUNTY UNTIL 745 PM CST...

AT 715 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF NORWOOD...OR 12 MILES
NORTHEAST OF AVA...MOVING NORTH AT 55 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

HATCH
Local storm report, Mar 10, 7:23 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             SQUIRES                 36.85N 92.62W
03/10/2010  E0.88 INCH       DOUGLAS            MO   AMATEUR RADIO

            NICKEL HAIL COVERING GROUND AT HIGHWAYS 5 AND JJ

&&

GAEDE
Special weather statement, Mar 10, 7:29 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CST WED MAR 10 2010

MOZ105-110200-
OZARK MO-
729 PM CST WED MAR 10 2010

...SIGNIFICANT WEATHER ALERT FOR OZARK COUNTY UNTIL 800 PM CST...

AT 724 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED STRONG THUNDERSTORMS 4 MILES SOUTHEAST OF UDALL...AND 2
MILES EAST OF PONTIAC...MOVING NORTH AT 30 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

HATCH
Local storm report, Mar 10, 7:31 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             10 SE AVA               36.85N 92.53W
03/10/2010  E0.75 INCH       DOUGLAS            MO   AMATEUR RADIO

            DIME HAIL AT HIGHWAY 14 AND COUNTY ROAD 223

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:19 PM CSTTornado WarningSGFMcDonald, Newton41 min
Mar 10, 6:20 PM CSTSevere Thunderstorm WarningSGFSt. Clair38 min
Mar 10, 6:25 PM CSTTornado WarningSGFDade, Jasper, Lawrence35 min
Mar 10, 6:36 PM CSTSevere Thunderstorm WarningSGFOzark45 min
Mar 10, 6:45 PM CSTSevere Thunderstorm WarningSGFBenton37 min
Mar 10, 6:56 PM CSTSevere Thunderstorm WarningSGFDouglas34 min
Mar 10, 7:49 PM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski28 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.